# SDR SWAA2021102821888

- Difficulty date: September 21, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER BS 663.75 AND BETWEEN LBL 6.15 TO LBL 15.54 LOWER AREA AT MAIN WHEEL WELL.   EVALUATED CRACK ON VAPOR BARRIER AND FOUND WITHIN LIMITS IAW SRM 57-10-10-2R-2, REPAIR 2, PARAGRAPHS 1.A, C AND 2 C.  PREPARED REPAIR AREA ON VAPOR VARRIER.  INSTALLED REPAIR PATCH ON REPAIR AREA OF VAPOR VARRIER IAW SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 6.D;E.  PERFORMED AN INTERIM REPAIR ON VAPOR VARRIER IAW  SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6.
